# SDR REXA2013052600919

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 22,712 hours, 20,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMERGERGENCY EXIT ORDINACE LIGHT INOPERABLE. R & R EMERGENCY EXIT ORDINACE LIGHT ASSY IAW AMM 33-51-10. OPS CHECK GOOD.  OK FOR SERVICE.
